# SDR USAA920082041

- Difficulty date: October 18, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518399
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10853028/024 LEVEL 2 EXFOLIATION CORROSION ON FLOOR BEAM T-CAP AT BS986.5, BETWEEN LBL50 TO RBL50.  REPLACED FLOOR BEAM T-CAP AT BS986.5, BETWEEN LBL50 TO RBL50 IAW US AIRWAYS TYPICAL REPAIR NR 53-10-05-B.
